Question about my bent dick

Discussion in 'The Healthy Penis' started by arktrucker, Mar 12, 2011.

  1. arktrucker

    Gold Member

    Joined:
    Aug 20, 2005
    Messages:
    1,120
    Albums:
    1
    Likes Received:
    21
    Gender:
    Male
    I have a question about my dick. First let me give a little background. I’m 59 years old I take some medications that prevent my getting hard with any regularity and I’ve sort of learned to live with that issue but in the last year I’ve noticed something different.

    I, with my Dr's approval, have a prescription for ‘boner pills’, I don't use them a lot and Levitra is the one I prefer. When Mr Happy gets hard there is a bend in my dick that wasn’t there before. The shaft is straight but just at the scar my dick bends, up. Not like an angle but enough that it feels way different. There is no discomfort and it hasn’t stopped working, well except for what I’ve mentioned before its just different.

    Has anyone else had this happen or know what is happening?
     
  2. M40sumthng

    Verified Gold Member

    Joined:
    Nov 10, 2007
    Messages:
    37
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Tennessee
    Verified:
    Photo
    Sounds like you may have the onset of a condition known as Peroynies Syndrome. It is basically caused by a scar tissue blockage preventing complete blood flow into a certain part of the penis. There are a number of possible causes including a trauma to the penis, plaque build-up, and/or certain types of blood pressure meds. You should see a urologist as soon as possible before it worsens. If it is not too severe, he may only recommend an increased intake of vitamin E. If it is more severe, other treatments include injections into the penis or surgery as a last resort. There is about a 50-50 chance it may correct itself within 12 to 18 months.
     
  3. FuzzyKen

    FuzzyKen New Member

    Joined:
    Nov 10, 2006
    Messages:
    2,116
    Likes Received:
    6
    Gender:
    Male
    On this one there are a number of problems. The first thing is that you and your MD should have had this conference long ago. At our age (mine too) the problem is that when we deal with ED over a period of time it allows various problems to take place and we did not even know that they happened because the equipment was not being used.

    Though I have used the orals, I far prefer the injectable and have an Rx for Quadmix because this is a very strong erection. The pills do not compare with the injectable. I understand that there is now a transdermal prostaglandin available as well these days, but from what I understand the cost is outrageous. Purchased in bulk the shots should not be much more than the piills. If you have questions on how to handle this with the Doc, PM me.
     
  4. SpeedoMike

    Gold Member

    Joined:
    Nov 19, 2007
    Messages:
    2,940
    Likes Received:
    5
    Gender:
    Male
    Location:
    San Francisco Bay Area
    things can change as we age...
     
  5. mandoman

    Gold Member

    Joined:
    Jan 23, 2008
    Messages:
    3,539
    Likes Received:
    123
    Gender:
    Male
    Location:
    MA
    M40sumthng is right. This is Peyronie's disease. It can be treated, but you'd best see a good urologist quickly.
     
  6. erratic

    Gold Member

    Joined:
    Nov 27, 2007
    Messages:
    4,410
    Likes Received:
    287
    Gender:
    Male
    Location:
    Canada
    Though I wouldn't be diagnosing myself with Peyronie's quite yet, I would recommend that (at the very least) you tell your physician about it.
     
Draft saved Draft deleted